Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bladder fullness, lower back pain, frequent urination, black spots in stools. Taking ciprofloxacin. Cure for symptoms?

Doctor, for the last week or so my bladder has felt like its been full all the time. I went to the doctor and he prescribed me ciprofloxacin . So far (after 3 days) it has not removed the problem. Occasionally my lower back aches as well. It does not hurt at all when I urinate but I have been to the toilet regularly. This morning I checked my stool and it was brown coloured with black spots. It also contained black spots. Can you advise me please.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
i would suggest before you take the ciprofloxacin you need to investigated to what is the problem,
you need to get a urine test done, an ultrasound done,
if you have an anal swelling then the blood you are noticing could be from hemoorhoids you might be suffering from.
if your a male then we need to rule out any problem with prostate.
if you having blackish stool then we need to rule out ulcers as well.
if no anal swelling then we need to investigate if the bleeding is coming from the intestines due to ulcers or inflammation or mass that is bleeding
so would suggest you see a specialist to do a proper checkup and give treatment to the cause found.
hope to have answered your query
get well soon.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor